# SDR FDEA201105251974

- Difficulty date: May 25, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD MAIN FLAP FRONT SPAR LOWER CHORD WITH EXISTING OVAL HOLES REPAIR   COMMON TO LOWER CHORD AND LOWER SKIN AT NR 6 FLAP FAIRING ATTACH BRACKET. COMPLIED WITH EA F-5750-150712 (DOCUMENTATION OF PREVIOUS OPERATOR RT INBD MAIN FLAP FAIRING ATTACHMENT REPAIR (RSC).  REPAIR IS CLASSIFIED AS MAJOR.
